tig21

194d

I am really hoping that a lot of my physical symptoms are because of lamotrigine.
but when I do anything physically active, weather big or small.
I feel like my body, mostly in my arms and my face feel inflamed and sore.
has anybody else have these similar symptoms while being on this med?
I will be getting off if it for other reasons.

Lamotrigine

Lethargy

Symptoms Involving Nervous & Musculoskeletal Systems

View all
  • Ashiz1989

    194d

    The only thing I notice from that is it makes me exhausted. So tired. So I only take half of my prescribed dose

  • Jenn551

    188d

    YES. I just started on lamotrigen and the side effects are hitting hard. My joints are so stiff and hurt so bad. I feel dizzy and foggy. I usually go to the gym every other day, but I can barely function. Ive also had lots of belly cramping and ive been retaining a lot of pee despite drinking 5-6 24oz bottles of water a day ( which could definetly contribute to my tummy pain). Im usually super active and feeling this way SUCKS.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.